# SDR DXTA2008122103426

- Difficulty date: December 21, 2008
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N346QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800013
- Aircraft time: 3,434 hours, 2,261 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31621
- Part serial: 0425
- Condition: Failed
- Location: Mlg
- Part time: 111 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL 4 MAIN TIRES BLOWN UPON LANDING DUE TO FROZEN BRAKES.  REPLACED ALL MLG WHEEL ASSEMBLIES WITH NEW.  DONE IN REF TO MM 32-41-20 REMOVED NR1 SN: 0425, NR2 SN: 0066, NR3 SN: 0123, NR4 SN: 0628 INSTALLED NR1 SN:0375, NR2 SN: 0367, NR3 SN: 0192, NR4 SN: 0391 SQK 1.3  REPLACED ALL MLG WHEEL ASSEMBLIES WITH NEW. DONE IN REF TO MM 32-41-20, ALL PART NR3-1621.
